CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Multi-dimensional stable fundamental solitons and excitations in PT-symmetric harmonic-Gaussian potentials with unbounded gain-and-loss distributions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 57, 页码: 34-46
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:76/0  |  Submit date:2018/07/25
Multi-dimensional nonlinear  Schrodinger-like equation  PT-symmetric harmonic-Gaussian potential  Stable solitons  Interactions  Soliton excitations